MAUDE Adverse Event Report: COOK INC ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER

COOK INC ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER
Catalog Number ASB5-35-135-12-4
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: pno catheter, percutaneous, cutting/scoring.Product code: pno.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the doctor had used another manufacturer's device and performed thrombolysis.There was persistent intrastent thrombus, so the doctor needed to balloon through that.The balloon on the advance enforcer 35 focal force pta balloon catheter ruptured while ballooning a series of stents.It did "well" at ballooning the top and middle stents, but ruptured on the inferior aspect of the wall stent.The enforcer burst longitudinally at a rate of approximately 6atm (atmospheres).Another manufacturer's balloon was used to balloon the distal stent, and it did not rupture.This product problem did not result in any reported serious injuries to the patient.

Brand Name
ADVANCE ENFORCER 35 FOCAL FORCE PTA BALLOON CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8169684
Report Number1820334-2018-03801
Device Sequence Number2016061
Product Code PNO
UDI-Device Identifier10827002352619
UDI-Public(01)10827002352619(17)150910(10)5271219
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2015
Device Catalogue NumberASB5-35-135-12-4
Device Lot Number5271219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR